# SDR SWAA2025092216293

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 9,755 hours, 4,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT GALLEY FO'S SIDE INOPERATIVE.   R & R RT AFT GALLEY FLASHLIGHT REF AMM 25-64-00. OPS CHECK GOOD
